# SDR SWAA2015052539970

- Difficulty date: May 23, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 101,970 hours, 4,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER AISLE LIGHT COVER MISSING AT ROW 14.  INSTALLED COVER IAW MM.
